I used to use visine type products for 2-3 years on a daily basis but quit them about 3 months ago and I am still having redness problems. I went to a doctor who gave me a tear film break up test and said my results were only 2 seconds when normal is around 8-9 seconds. He said I deffinately have a case of dry eyes and prescribed me with Restasis. The doctor also said my visine use is no longer a problem because the rebound stage of those drugs doesnt last for more than a month or two. Is dry eye in this situation enough to make my eyes bloodshot all day everyday? The redness has been persistent for years now and I am just wondering if the fact that my eyes are indeed dry is the cause and could Restasis help with this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?